Partial Regularity for Flows of H-Surfaces
MetadataShow full metadata
This article studies regularity of weak solutions to the heat equation for H-surfaces. Under the assumption that the function H is Lipschitz and depends only on the first two components, the solution has regularity on its domain, except for a set of measure zero. Moreover, if the solution satisfies certain energy inequality, this set is finite.
CitationWang, C. (1997). Partial regularity for flows of H-surfaces. Electronic Journal of Differential Equations, 1997(20), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.